# SDR YENA2022111701132

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N2029J
- Make and model: Airbus A321-271N
- Aircraft serial: 09054
- Aircraft time: 8,839 hours, 2,735 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 604,  ODOR EVENT ON DESCENT FROM 6K TO GATE, DIRTY SOCK ODOR AFT GALLEY FIRST, THEN IN FD, COMPLIED WITH INFO NOTICE 2017-T015 SECTION B2. DECONTAMINATION LEVEL 1 WAS ACCOMPLISHED PER AMM TASK 21-00-00-615-803A. AIRCRAFT OK FOR SERVICE.
